What are the side effects of "Lialda"?
User rating for this question
My husband was recently prescribed Lialda Dr 12 GM and has thrown out the instructions and information received from the pharmacist. He does not want me 5to know the side effects, if any. I have read information for the patient. Because of his unusual behavior in this regard, I am concerned that being his spouse and being intimate with him there might be some related side effects for me. Thanks.
Posted Thu, 6 Feb 2014 in General Health
Answered by Dr. Chobufo Ditah 2 hours later
Brief Answer: There is no related side effect to you! Detailed Answer: Hi, Thank you so much for trusting us with your health query. I am so sorry to hear about these disturbing thoughts. This drug contains the active ingredient mesalamine which is used for the treatment of ulcerative colitis or other inflammatory conditions of the lower digestive tract. Like every other drug, it has its side effects but none is actually XXXXXXX to a close contact. it in no way causes any changes in attitude or behavior that can put your safety at risk. You may also read an extensive list of its possible side effects by using this link: WWW.WWWW.WW I hope you find this helpful. I wish you well. Thank you so much for using our services and please do feel free to ask for more information if need. Thanks. Dr. Ditah, MD.
Follow-up: What are the side effects of "Lialda"? 4 days later
Dear Dr. Ditah: Thank you very much for you detailed response to my inquiry on the side effects of the drug "Lialda." My husband had a thorough exam of the colon yesterday at the hospital--he was sedated-- and they have found no evidence of cancer. The doctor told us that the drug is actually shrinking the ulcer. That's good news. His enhanced unusual behavior may be related to something else. Thanks again.
Answered by Dr. Chobufo Ditah 40 minutes later
Brief Answer: Thank you, too! Detailed Answer: Hi and thank you so much for following up with me. I am happy to know that your husband's exam showed improvement in the ulcers. This is what every physician wishes for his/her patients. I wish him even more recovery from this. Thank you for this opportunity you offered me to address your health questions. I wish you both the best of health. Dr. Ditah, MD.